# SDR SWAA2021041459522

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD TO FLOOR FLOOR SUPPORT ANGLE; BS 500D; LBL 22 TO LBL 24; WL 156 / REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE BS 500D. I.A.W SRM 51-40-02 AND DWG 143A7902; 143A9481. 92861U 30 MAR 21
